Hypermagnesemia

  • #1

    Sir., I have a question.

    I just found out My magnesium level is 7.25 Mg/dl. and<span class="Apple-converted-space">  </span>i have all the symptomen of hypermagnesemia. I want to know if that can be caused by the therapy i got put on 4 weeks ago (for more details about my therapy please see below) ? And wheter iT Will stabelize by itself after i am done with my therapy or not and if i should see a dr? And what dr. Should i see?

    Therapy for Delayed Onset Nodules (DON) start 25-02-2019 its now 15-03-2019

    * Dexametasone 8mg intermuscl<span class="Apple-converted-space">                                                                  </span>ONCE<span class="Apple-converted-space"> </span>

    * Predniselone 10mg for first 2 weeks

    * Predniselone last 2 weeks iT got<span class="Apple-converted-space">  </span>increased<span class="Apple-converted-space">  </span>to 16mg.<span class="Apple-converted-space">                          </span>STILL ONGOING

    * Clarithromycin 1000 Mg for 4 weeks.<span class="Apple-converted-space">                                                        </span>TOMORROW IS MY LAST DAY

    For my Colitus (current status; in remision)<span class="Apple-converted-space">  </span>i take<span class="Apple-converted-space"> </span>

    * Beclamethasone 3mg<span class="Apple-converted-space">  </span>once a day (sepository)

    * Mesalazine granulate 4mg once a day (orale)

    * Pantaprazol 40mg

    Over the counter i take<span class="Apple-converted-space"> </span>

    * Probiotics (started 10 days ago)

    <span class="Apple-converted-space"> </span>Note:<span class="Apple-converted-space"> </span>

    - calcium level is 10.17 Mg/dl (this is realy good right?)

    - the symptomen of hypermagnesemia have been accuring<span class="Apple-converted-space">  </span>long before my thearapy for DONs started.

    * pounding headaches (real strong)<span class="Apple-converted-space"> </span>

    * vertigo like symptomen with nausia<span class="Apple-converted-space"> </span>

    * big poping out vains on my forhead (never had those before)

    * Lethargy

    * focus and concentration is super low

    * red face flare Ups

    * bad reflexes

    PLEASE EXCUSE MY ENGLISH I AM NOT A NATIVE SPEAKER. I HOPE I EXPLAINED EVERYTHING CORRECTLY.

    I realy hope You have the chance to replay to me.

     

    Thank you

     

    Reactie
    #2

    An increased concentration of magnesium is rarely due to the diet. Usually, increased magnesium is the result of problems with excretion or artificial administration. An increased magnesium can be found at:

    kidney failure
    overactive parathyroid gland (hyperparathyroidism)
    poor thyroid gland
    dehydration
    acidification (too low pH) of the blood in diabetes (diabetic acidosis)
    Addison's disease
    use of magnesium-containing laxatives

    So you should take tests to find the what courses the increase. You need tests about kidney function, thyroid gland and diabetes. The tests can de done by your GMP (huisarts)

    Your calcium is ok but should not go higher.

    Reactie
Reageer op: Hypermagnesemia
Selecteer afbeelding
Maximale afbeelding grote is 512kb, toegestande bestandtypes: *.jpg, *.jpeg, .jpe,.gif

Blijf op de hoogte met onze wekelijkse nieuwsbrief